# SDR SIMA200613806

- Difficulty date: April 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMBV INSPECTION, FOUND RIGHT FORWARD BOTTOM SEAT TRACK CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-06.  AIRCRAFT RETURNED TO SERVICE.  (M)
